Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Einfacher Beweis eines Satzes über rationale Funktionen zweier Veränderlichen

  • 21 Accesses

  • 2 Citations

This is a preview of subscription content, log in to check access.

Author information

Correspondence to Hellmuth Kneser.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kneser, H. Einfacher Beweis eines Satzes über rationale Funktionen zweier Veränderlichen. Abh.Math.Semin.Univ.Hambg. 9, 195–196 (1933). https://doi.org/10.1007/BF02940645

Download citation